# SDR FDEA200808293646

- Difficulty date: August 29, 2008
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,763 hours, 10,484 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 441790
- Part serial: BECK1078
- Condition: Failed
- Location: Nr 1
- Part time: 17,309 hours, 9,173 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE N1 INDICATION BECAME UNSTABLE DURING CLIMB.  REPEAT WRITE-UP.  THEN EGT EXCEEDED LIMITS AT 952 DEG THEN FUEL FLOW INDICATION BECAME UNSTABLE WITH SURGING AND YAW.  PULLED TO IDLE N-1 AND FF INDICATION REMAINED UNSTABLE BUT SURGING STOPPED.  PERFORMED FADEC BITE TEST AND PULLED FAULT CODES NOTHING ABNORMAL FOUND.  BORESCOPED HPT STAGE 1 AND 2 PER 72-00-00-6.  NO DEFECTS NOTED.  REMOVED AND REPLACED HMU REF AMM 73-13-00-4.  PERFORMED PWR RUN PER JRH, ALL PARAMETERS WERE WITHIN LIMITS PER JRH.
